Logo IPI  
Journal > Journal of the Indonesian Mathematical Society

 

All Articles :
« Previous 1 2 3 4 5 6 7 8 9 ... 14 Next » Page: Items per page:
  found 135 articles
 
41
Tavallaee, Hamid Agha ( Department of Mathematics, Tehran-North Branch, Islamic Azad University, Tehran) ; Zolfaghari, Masoud ( Department of Mathematics, Semnan University, Semnan,)
Journal of the Indonesian Mathematical Society Volume 19 Number 1 (April 2013) page. 49-59
Publisher: IndoMS
 
42
Lampakis, Elias ( Kiparissia, T.K: 24500)
Journal of the Indonesian Mathematical Society Volume 19 Number 1 (April 2013) page. 61-66
Publisher: IndoMS
 
43
Subchan, Subchan ( Institut Teknologi Sepuluh Nopember Sukolilo) ; Asfihani, Tahiyatul ( Institut Teknologi Sepuluh Nopember Sukolilo)
Journal of the Indonesian Mathematical Society Volume 19 Number 1 (April 2013) page. 1-14
Publisher: IndoMS
 
44
Rosjanuardi, Rizky ( Department of Mathematics Education,Universitas Pendidikan Indonesia)
Journal of the Indonesian Mathematical Society Volume 18 Number 2 (October 2012) page. 67-71
Publisher: IndoMS
 
45
Owen, Livia ( Parahyangan Catholic University) ; Tuwankotta, J.M. ( Institut Teknologi Bandung)
Journal of the Indonesian Mathematical Society Volume 18 Number 2 (October 2012) page. 73-83
Publisher: IndoMS
 
46
Saputro, S.W. ( Institut Teknologi Bandung) ; Suprijanto, D. ( Institut Teknologi Bandung) ; Baskoro, Edi Tri ( Institut Teknologi Bandung) ; Salman, A.N.M. ( Institut Teknologi Bandung)
Journal of the Indonesian Mathematical Society Volume 18 Number 2 (October 2012) page. 85-92
Publisher: IndoMS
 
47
Halim, Suzeini Abdul ( University of Malaya, Malaysia) ; Omar, Rashidah ( Faculty of Computer and Mathematical Sciences, MARA University of Technology Malaysia,)
Journal of the Indonesian Mathematical Society Volume 18 Number 2 (October 2012) page. 93-99
Publisher: IndoMS
 
48
Wijayanti, Indah Emilia ( Department of Mathematics, Universitas Gadjah Mada)
Journal of the Indonesian Mathematical Society Volume 18 Number 2 (October 2012) page. 101-111
Publisher: IndoMS
 
49
Kuntari, Sri ( Department of Mathematics, Faculty of Mathematics and Natural Sciences Sebelas Maret University) ; Kusmayadi, Tri Atmojo ( Department of Mathematics, Faculty of Mathematics and Natural Sciences Sebelas Maret University)
Journal of the Indonesian Mathematical Society Volume 18 Number 2 (October 2012) page. 113-118
Publisher: IndoMS
 
50
Hasan, M. ( Department of Mathematics, Universitas Jember, Jember 68121) ; Opheusden, J.H.J. van ( Centre for Theoretical Physics, Twente University, Enschede, Netherlands)
Journal of the Indonesian Mathematical Society Volume 13 Number 2 (October 2007) page. 173
Publisher: IndoMS
 
« Previous 1 2 3 4 5 6 7 8 9 ... 14 Next »

Page: 5 of 14